Tangential characterizations of BMOA on strictly pseudoconvex domains.
Mathematica Scandinavica, Tome 73 (1993) no. 2, pp. 259-273
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1993__73_2_167271,
author = {William S. Cohn},
title = {Tangential characterizations of {BMOA} on strictly pseudoconvex domains.},
journal = {Mathematica Scandinavica},
pages = {259--273},
year = {1993},
volume = {73},
number = {2},
zbl = {0815.32012},
url = {http://geodesic.mathdoc.fr/item/MS2_1993__73_2_167271/}
}
William S. Cohn. Tangential characterizations of BMOA on strictly pseudoconvex domains.. Mathematica Scandinavica, Tome 73 (1993) no. 2, pp. 259-273. http://geodesic.mathdoc.fr/item/MS2_1993__73_2_167271/